# SDR R61A2018091320958

- Difficulty date: September 3, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 38,784 hours, 24,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086116003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE TECHNICIANS FOUND CABIN FLOOR SUPPORT STRUCTURE CORRODED AT FRAME 90, RBL 26 FASTENER HOLE. FOUND OUT OF LIMITS IAW SRM 51-40-08. REMOVED AND REPLACED SUPPORT IAW SRM 51-40-08 AND DRAWING 170-65660-431.
